# SDR AT9900788

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 165-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD FLOOR SUPPORT AT BS 165-200 AND LBL 44 CORRODED.  REMOVED CORRODED FLOOR SUPPORT, FABRICATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED NEW FLOOR SUPPORT IAW DC9 SRM 51-10-2, 51-10-3 AND 51-30-5.
